# SDR DLL10952623

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Fs 629/649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FUSELAGE FRAME FS 629 AT STR 32 AND FS 649 AT STR 32 FOUND WITH DOUBLE DRILLED HOLE.  ACCOMPLISHED REPAIR PER SRM 53-31-00.
